Drug Ratings for SINGULAIR

Average Rating: 2.1 (1156 Ratings)

Compare SINGULAIR with similar:
ANTIASTHMATICS BRONCODILATORS   

  

    Charts & graphs: Reviews Summary for SINGULAIR  | Top 10 Adverse Effects (reported to FDA)

RATING  REASONSIDE EFFECTS FOR SINGULAIRCOMMENTSSEXAGEDURATION/
DOSAGE
DATE ADDED
sort down sort up F  M  
 1  asthma muscle cramps and soreness; cold, tingling feet and hands; elevated fasting blood sugar; anxiety and mood swings I wanted my side effects not to be caused be Singulair because it really helped my asthma a great deal. However, after reading the reports I decided to experiment and not take it for two weeks, and was amazed to find that my extreme anxiety and mood swings (crying jags, etc.) disappeared within a week! I had thought it was menopause symptoms all this time. Also gone are nightly painful muscle cramps, my feet and hands are warm again, and my fasting blood sugar fell by 25 points. Great for asthma, but bad for me. I will not take Singulair again. F 56 4 years
6/23/2008

 1  problems smelling Severe sinus pressure, causing pain and headaches Coughing might have been due to Singulair as well F 56 5 weeks
10 MG 1X D
11/3/2014
Email
 5  Asthma None on Brand Singulair. Once switched to generic all symptoms returned. Told by pharmacy that the manufacturer has quit making brand since losing patent. Very frustrating F 55 6 years
10 mg 1X D
5/28/2013

 5  Allergies 4 years. No side effects while taking - that I noticed.. I have decided to stop taking it due to costs and etc, and I am experiencing HORRIBLE side effects. Chest is tight, I feel like I have a huge knot in my chest..pressure, and lots and lots of phlem... M 55 4 days
10MG 1X D
6/24/2011

 5  Chemical intolerance to fragrances I did not realize I had side effects, but looking back after reading patient comments I realize that the insomnia and irritability, greatly reduced tolerance for stress, etc., may well have been side effects of Singulair. When I suddenly stopped taking Singulair the first time after about 8 months (because I left the environment that was causing my original symptoms), after a few days I developed truly crippling lower back pain, like a muscle spasm at the top of my hip bone. Was flat on my back in agony for a week. I recently started taking Singulair again, took it for 3-1/2 weeks. Then, after leaving the environment that caused the allergic reactions, stopped again. Now, a few days later, the muscle pain is returning with a vengeance. This time, I put 2 + 2 together and am fairly certain that this is due to sudden cessation of the medication, as I have never had back problems before in my life (55/f). Also, after reading all the comments on this and another site, am wondering i F 55
6/17/2007

BACK TO TOP